Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 81, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 14, 2021, 5:04 PM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2021, 5:04 PM PDT (00:04 UTC)
- Expired
- Jun 15, 2021, 2:57 AM PDT
- In force
- 10 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
086 WHUS76 KLOX 150004 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 504 PM PDT Mon Jun 14 2021 PZZ670-150815- /O.CAN.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ /O.NEW.KLOX.SC.Y.0081.210615T0004Z-210615T1000Z/ /O.EXP.KLOX.SC.Y.0079.000000T0000Z-210615T0000Z/ /O.NEW.KLOX.GL.W.0035.210615T1000Z-210616T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 504 PM PDT Mon Jun 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 8 to 10 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Gale Warning, from 3 AM Tuesday to 3 AM PDT Wednesday. For the Small Craft Advisory, until 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-676-150815- /O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 504 PM PDT Mon Jun 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-150815- /O.CON.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 504 PM PDT Mon Jun 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-150815- /O.CON.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 504 PM PDT Mon Jun 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-150815- /O.CON.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 504 PM PDT Mon Jun 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hall
2 follow-up statements
317 WHUS76 KLOX 150512 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1012 PM PDT Mon Jun 14 2021 PZZ670-151315- /O.CON.KLOX.SC.Y.0081.000000T0000Z-210615T1000Z/ /O.CON.KLOX.GL.W.0035.210615T1000Z-210616T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 1012 PM PDT Mon Jun 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 7 to 10 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Gale Warning, from 3 AM Tuesday to 3 AM PDT Wednesday. For the Small Craft Advisory, until 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-676-151315- /O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 1012 PM PDT Mon Jun 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 11 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-151000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 1012 PM PDT Mon Jun 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-151000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 1012 PM PDT Mon Jun 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-151000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 1012 PM PDT Mon Jun 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
837 WHUS76 KLOX 150957 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 257 AM PDT Tue Jun 15 2021 PZZ670-151800- /O.CAN.KLOX.SC.Y.0081.000000T0000Z-210615T1000Z/ /O.CON.KLOX.GL.W.0035.210615T1000Z-210616T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 257 AM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-151800- /O.CAN.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ /O.NEW.KLOX.SC.Y.0082.210615T1900Z-210616T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 257 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From noon today to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-151800- /O.CAN.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ /O.NEW.KLOX.SC.Y.0082.210615T2200Z-210616T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 257 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-151800- /O.CAN.KLOX.SC.Y.0079.000000T0000Z-210615T1000Z/ /O.NEW.KLOX.SC.Y.0082.210615T2200Z-210616T1000Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 257 AM PDT Tue Jun 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-676-151800- /O.CON.KLOX.GL.W.0034.000000T0000Z-210616T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 257 AM PDT Tue Jun 15 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 14, 1:56 PM PDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 14, 1:56 PM PDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
156 PM PDT Mon Jun 14 2021
.SYNOPSIS...14/308 AM.
A significant heat wave is expected to be in full effect Tuesday
through the remainder of the week with peak high temperatures
expected Tuesday through Thursday. High temperatures will be 10
to 20 degrees warmer than normal. There will be gusty northerly
winds this afternoon and Tuesday, especially across the Santa
Barbara south coast and somewhat weaker through the Interstate 5
corridor. Some cooling inland by this weekend and a return of low
clouds should be limited to coastal areas by Friday morning.
&&
.SHORT TERM (TDY-THU)...14/154 PM.
Overall, 12Z models in very good synoptic agreement through the
short term period. Main feature of note is upper level high
building over the 4 Corners area through Wednesday then weakening
on Thursday which will bring some significant heat to the area.
First major concern for the short term is the potential for
Sundowner winds across southern SBA county. Models continue to
indicate stronger northerly gradients developing this evening and
continuing through Tuesday morning. The SBA-SMX is forecast to
peak around -5.0 MB and the SBA-BFl gradient at -6.5 MB. With
these type of gradients, widespread advisory level winds (gusts
35-55 MPH) are likely tonight/Tuesday morning with even a chance
of 60+ MPH gusts around Montecito. Given the expected winds, have
issued a WIND ADVISORY for southern SBA county from 600 PM this
evening through 900 AM Tuesday. For Tuesday night/Wednesday
morning, the northerly gradients are weaker, but still likely
strong enough to generate advisory-level Sundowner winds. So,
another advisory may be needed for that time period. Otherwise, do
not anticipate any significant wind issues with some sub-advisory
northerly winds through the I-5 Corridor.
Other concern for the short term will be the heat. With rising H5
heights and no marine layer stratus, temperatures will skyrocket
across the area. At this time, Tuesday looks to be the warmest day
for a majority of the area. On Wednesday, an increase in onshore
gradients will bring some slight cooling to coastal/valley areas
south of Point Conception, but the Central Coast looks to warm up
with some weak northeasterly flow in the morning. For Thursday,
there will be some minor changes in temperatures, but conditions
will still remain well above normal. So, the potential for
dangerous heat will continue. Current, EXCESSIVE HEAT WARNINGs AND
EXCESSIVE HEAT WATCHes will remain in effect. Please refer to
LAXNPWLOX for the latest details on the various heat products as
well as the wind advisories.
As for clouds, subsidence, associated with the upper level high,
will keep the marine layer squashed. So, little, if any, coastal
stratus/fog is anticipated. The upper level flow pattern remains
conducive to keeping the monsoon door open. However, models still
do not indicate any significant mid-level moisture surge.
Therefore, do not anticipate anything worse than some passing mid
to high level clouds through Thursday.
.LONG TERM (FRI-MON)...14/154 PM.
For the extended, the pattern looks rather benign. The main
feature of note will continue to be the upper level high over the
4 Corners area. Through the extended period, the high pressure
will gradually weaken and shift westward over the forecast
district. At the surface, varying amounts of onshore flow will
continue.
For the forecast, Friday looks to be the warmest day in the
extended with a continued potential for excessive heat conditions
across the valleys/mountains/deserts while a returning marine
layer keeps the coastal areas cooler. For Saturday through Monday,
a cooling trend for all areas is expected as the upper level high
continues to weaken and the marine layer stratus becomes more
extensive. Overall, just typical mid-June weather.
&&
.AVIATION...14/1820Z.
At 1759Z at KLAX, the marine layer was about 200 feet deep. The
top of the inversion was at 1900 feet with a temperature of 26 deg
C.
Expect skies to be mostly clear tonight across the region. Gusty
north winds will affect southern SBA County late this afternoon
through tonight with some LLWS, turbulence and mdt to stg UDDF.
KLAX...Moderate to high confidence in the 18Z TAF. There is a
10-20% chance of IFR cigs between 11Z and 16Z Tue.
KBUR...High confidence in the 18Z TAF with VFR conds thru the pd.
&&
.MARINE...14/1200 PM.
Across the southern two outer waters zones, (PZZ673/676), fairly
high confidence that Small Craft Advisory (SCA) level winds will
increase to Gale Force this afternoon then persist thru late Tue
night. Then, SCA conds will continue thru Thu, with a 40% chance
of SCA conds Fri. In the northern outer water zone (PZZ670),
winds are now expected to increase to GALE WARNING levels this
evening according to the most recent data, then persist thru Tue
night. SCA level winds are expected Wed night. There is a 40%
chance of SCA conds Thu thru Fri.
Across the inner waters north of Pt. Sal, SCA level winds are
likely this afternoon through late tonight, then during the
afternoon and evening hours Tue and Wed. However, seas may remain
at or above SCA levels during much of that time.
In the SBA Channel, SCA level winds and seas are likely across
much of the Channel late this afternoon thru tonight. There is a
30% chance of Gale Force winds across far western portions
this evening, but expect those to be localized. SCA conds are
likely across western portions of the SBA Channel Tue afternoon
and evening. SCA conds are not expected Tue night thru Fri.
Across the southern inner waters, widespread SCA conds are not
expected thru Fri. However, there will be some marginal SCA level
winds late this afternoon through late tonight across northern
and western portions, especially near Anacapa Island toward
Avalon, and a SCA will ultimately be needed.
Patchy dense fog with visibility of one nautical mile or less
will affect the waters this morning, especially across the
northern and outer waters.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Watch in effect from Wednesday morning through
Wednesday evening for zones 34-35. (See LAXNPWLOX).
Excessive Heat Warning in effect from 10 AM Tuesday to 9 PM
PDT Wednesday for zones 36-44>46-88-547. (See LAXNPWLOX).
Excessive Heat Watch in effect from Wednesday evening through
Friday evening for zones 36-44>46-88-547. (See LAXNPWLOX).
Excessive Heat Watch in effect from Wednesday morning through
Friday evening for zones 37-38-51. (See LAXNPWLOX).
Wind Advisory in effect from 6 PM this evening to 9 AM PDT
Tuesday for zones 39-52. (See LAXNPWLOX).
Excessive Heat Watch in effect from Tuesday morning through
Wednesday evening for zones 39-41. (See LAXNPWLOX).
Excessive Heat Warning in effect from 10 AM Tuesday to 9 PM
PDT Friday for zones 52>54-59. (See LAXNPWLOX).
Red Flag Warning in effect from 6 PM this evening to 6 AM PDT
Wednesday for zones 239-252. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Tuesday for
zones 645-650-655. (See LAXMWWLOX).
Small Craft Advisory in effect until 5 PM PDT this afternoon
for zone 670. (See LAXMWWLOX).
Gale Warning in effect from 5 PM this afternoon to 3 AM PDT
Wednesday for zone 670. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT Wednesday for zones
673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (THU-MON).
Gusty northerly winds will bring driving hazards and potentially
critical fire weather conditions Monday night through Tuesday over
southern Santa Barbara County. Very hot temperatures are expected
next week, especially inland, peaking Tuesday for the coast and
Wednesday and Thursday inland, with heat- related illness concerns.
&&
PUBLIC...Thompson
AVIATION...Sweet/DB
MARINE...Sweet
SYNOPSIS...Kaplan
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 5:04 PM PDT | Gale Warning | LOX | 34 hr | |
| Jun 14, 9:39 PM PDT | High Wind Warning | LOX | 5 hr | |
| Jun 14, 9:39 PM PDT | Wind Advisory | LOX | 11 hr | |
| Jun 15, 2:57 AM PDT | Small Craft Advisory | LOX | 24 hr | |
| Jun 15, 2:26 PM PDT | Wind Advisory | LOX | 12 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.